# SDR FDEA201703150889

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT CEILING AREA AT STA 635, X =-8 SEAT TRACK ASSEMBLY FOUND CRACKED. REPAIRED FROM STA 665 TO EXISTING SPLICE AT   STA. 625, X=-8 AS PER SRM 53-00-52 FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
